Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Bifurcation and Chaos cover

Volume 31, Issue 02 (February 2021)

Feature Articles
No Access
Characteristic Times for the Fermi–Ulam Model
  • 2130004

https://doi.org/10.1142/S0218127421300044

Feature Articles
No Access
Presence of Megastability and Infinitely Many Equilibria in a Periodically and Quasi-Periodically Excited Single-Link Manipulator
  • 2130005

https://doi.org/10.1142/S0218127421300056

Feature Articles
No Access
Computational Study of the Dynamics of an Asymmetric Wedge Billiard
  • 2130006

https://doi.org/10.1142/S0218127421300068

Papers
No Access
Quasi-Periodic Motion and Hopf Bifurcation of a Two-Dimensional Aeroelastic Airfoil System in Supersonic Flow
  • 2150018

https://doi.org/10.1142/S0218127421500188

Papers
No Access
Dynamics of a Food Chain Model with Two Infected Predators
  • 2150019

https://doi.org/10.1142/S021812742150019X

Papers
No Access
Oscillatory Behaviors of Delayed p53 Regulatory Network with microRNA 192 in DNA Damage Response
  • 2150020

https://doi.org/10.1142/S0218127421500206

Papers
No Access
A Plaintext-Related Image Encryption Algorithm Based on Compressive Sensing and a Novel Hyperchaotic System
  • 2150021

https://doi.org/10.1142/S0218127421500218

Papers
No Access
Attractor Analysis of Cohen–Grossberg Neural Networks with Multiple Time-Varying Delays
  • 2150022

https://doi.org/10.1142/S021812742150022X

Papers
No Access
Codimension-One and -Two Bifurcations of a Three-Dimensional Discrete Game Model
  • 2150023

https://doi.org/10.1142/S0218127421500231

Papers
No Access
Stability and Bifurcation Analysis in a Predator–Prey Model with Age Structure and Two Delays
  • 2150024

https://doi.org/10.1142/S0218127421500243

Papers
No Access
Pseudo-Hopf Bifurcation for a Class of 3D Filippov Linear Systems
  • 2150025

https://doi.org/10.1142/S0218127421500255

Papers
No Access
Quadratic Differential Systems with a Finite Saddle-Node and an Infinite Saddle-Node (1,1)SN - (A)
  • 2150026

https://doi.org/10.1142/S0218127421500267

Papers
No Access
Global Analysis of an Asymmetric Continuous Piecewise Linear Differential System with Three Linear Zones
  • 2150027

https://doi.org/10.1142/S0218127421500279

Papers
No Access
Multistability in a 3D Autonomous System with Different Types of Chaotic Attractors
  • 2150028

https://doi.org/10.1142/S0218127421500280

Papers
No Access
Transient Dynamics of the Lorenz System with a Parameter Drift
  • 2150029

https://doi.org/10.1142/S0218127421500292

Papers
No Access
Asymptotic Analysis of Bifurcations in Feedforward Networks
  • 2150030

https://doi.org/10.1142/S0218127421500309

Papers
No Access
Topological Equivalence Classification of Balanced Linearly Separable Boolean Functions on n-Dimensional Hypercube
  • 2150031

https://doi.org/10.1142/S0218127421500310

Papers
No Access
On Periodic Solutions of a Time-Delayed, Discontinuous System with a Hyperbola Switching Control Law
  • 2150032

https://doi.org/10.1142/S0218127421500322

Papers
No Access
Uniform Persistence and Periodic Solutions of Generalized Predator–Prey Type Eco-Epidemiological Systems
  • 2150033

https://doi.org/10.1142/S0218127421500334

Papers
Open Access
Nonsmooth Behavior of Sliding Bifurcations in a General Piecewise Smooth Rotor/Stator Rubbing System
  • 2150085

https://doi.org/10.1142/S0218127421500851